de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Pseudotensors in Asymptotically Curvilinear Coordinates

Nahmad-Achar, E., & Schutz, B. F. (1987). Pseudotensors in Asymptotically Curvilinear Coordinates. General Relativity and Gravitation, 19(7), 655-663. doi:10.1007/BF00766272.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F72-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F75-F
Genre: Journal Article

Files

show Files
hide Files
:
schutz_60311.pdf (Publisher version), 322KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Nahmad-Achar, E.1, Author
Schutz, Bernard F.2, 3, Author              
Affiliations:
1External Organizations, Institute of Astronomy, University of Cambridge, Cambridge, UK, escidoc:persistent22              
2Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
3External Organizations, Department of Applied Mathematics and Astronomy, University College, Cardiff, escidoc:persistent22              

Content

show
hide
Free keywords: -
 Abstract: We show how to calculate pseudotensor-based conserved quantities for isolated systems in general relativity, in a way which allows an arbitrary asymptotic behavior of the coordinate system used. Our method is a generalization of that given by Persides [1], and allows the asymptotic evaluation of energy, momentum, and angular momentum in any coordinate system. We carry out the calculation for the Schutz-Sorkin gravitational Noether operator, which is a pseudotensorial operator on vector fields that reduces to the familiar pseudotensors for particular choices of the fields.

Details

show
hide
Language(s):
 Dates: 1987-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/BF00766272
eDoc: 60311
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: General Relativity and Gravitation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 19 (7) Sequence Number: - Start / End Page: 655 - 663 Identifier: ISSN: 1572-9532